Enter
Login:
Password:
Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
­ˇ˝˝ŕŔÚ | english

2012 year

Two covering polynomials of a finite poset, with applications to root systems and ad-nilpotent ideals, Journal of Combinatorics, 3 (2012), 63-89.

Go to publication

Authors: Panyushev D.
 

 

  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2016
About  |  Contacts  |  The old version of this site